# SDR SWAA2024091335666

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 10,936 hours, 4,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT FO'S SIDE INOP<[01] 01 - REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT BATTERY ON FO ?S SIDE PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]. OPS CHECK GOOD. MEL 25-64-02A IS COMPLETED.
